# SDR AMWA88376BC

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 25,797 hours, 37,337 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 112401
- Condition: Malfunctioned
- Location: Master
- Part time: 5,696 hours, 8,982 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED TWICE IN FLIGHT. 1ST TIME IN CLIMB A FEW SECONDS AFTER GEAR RETRACTION AND CONTINUING THROUGH FL100 ALL AT ~10A. 2ND TIME WAS A FEW MINUTES INTO CRUISE FOR 2-3 MINUTES AT APPROXIMATELY 8A. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY.
